Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 28, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Apr 12, 2014, 7:58 PM CDT for McPherson County, Rice County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 12, 2014, 7:58 PM CDT (00:58 UTC)
- Expired
- Apr 12, 2014, 8:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.5 in
- Wind
- 50.0 mph
Counties McPherson County, KS, Rice County, KS
The radar
The Wichita radar (KICT), 97 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 12, 8:13 PM CDT | HAIL 1.25 | 5 Ese Lyons, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 12, 6:26 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 1.0 hours before the alert went out and 195 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 17 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 4337 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 110 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
972
WUUS53 KICT 130058
SVRICT
KSC113-159-130145-
/O.NEW.KICT.SV.W.0028.140413T0058Z-140413T0145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
758 PM CDT SAT APR 12 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN MCPHERSON COUNTY IN CENTRAL KANSAS...
EASTERN RICE COUNTY IN CENTRAL KANSAS...
* UNTIL 845 PM CDT
* AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
LYONS...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
* LOCATIONS IMPACTED INCLUDE...
LITTLE RIVER...WINDOM...MARQUETTE AND LINDSBORG.
THIS INCLUDES INTERSTATE 135 BETWEEN MILE MARKERS 62 AND 71.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0058Z 243DEG 36KT 3834 9807
HAIL...1.50IN
WIND...<50MPH
$$
ES3 follow-up statements
325
WWUS53 KICT 130111
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
811 PM CDT SAT APR 12 2014
KSC113-159-130145-
/O.CON.KICT.SV.W.0028.000000T0000Z-140413T0145Z/
RICE KS-MCPHERSON KS-
811 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCPHERSON AND EASTERN RICE COUNTIES UNTIL 845 PM CDT...
AT 808 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTHWEST
OF LITTLE RIVER...AND MOVING NORTHEAST AT 40 MPH.
HAZARD...GOLF BALL SIZED HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS MAY BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
LITTLE RIVER...WINDOM...MARQUETTE AND LINDSBORG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL. PEOPLE OUTSIDE SHOULD MOVE TO A
SHELTER INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0110Z 243DEG 36KT 3834 9807
HAIL...1.75IN
WIND...<50MPH
$$
ES134
WWUS53 KICT 130124
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
824 PM CDT SAT APR 12 2014
KSC113-159-130145-
/O.CON.KICT.SV.W.0028.000000T0000Z-140413T0145Z/
RICE KS-MCPHERSON KS-
824 PM CDT SAT APR 12 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHWESTERN
MCPHERSON AND EASTERN RICE COUNTIES UNTIL 845 PM CDT...
AT 820 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR LITTLE RIVER
AND MOVING NORTHEAST AT 35 MPH.
HAZARD...GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS MAY BE INJURED. EXPECT DAMAGE
TO ROOFS...SIDING...WINDOWS AND VEHICLES.
LOCATIONS IMPACTED INCLUDE...
WINDOM...MARQUETTE AND LINDSBORG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS THUNDERSTORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0122Z 242DEG 33KT 3838 9799
HAIL...1.75IN
WIND...<50MPH
$$
ES033
WWUS53 KICT 130140
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
840 PM CDT SAT APR 12 2014
KSC113-159-130148-
/O.EXP.KICT.SV.W.0028.000000T0000Z-140413T0145Z/
RICE KS-MCPHERSON KS-
840 PM CDT SAT APR 12 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MCPHERSON AND
EASTERN RICE COUNTIES WILL EXPIRE AT 845 PM CDT...
THE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH...NUMBER 71...REMAINS IN EFFECT UNTIL 2 AM CDT.
LAT...LON 3841 9754 3822 9813 3838 9823 3852 9795
3852 9793 3854 9793 3861 9778 3861 9767
TIME...MOT...LOC 0138Z 242DEG 33KT 3845 9782
$$
ESWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 12, 7:58 PM CDT, 0 minutes earlier.
Area forecast discussion, Apr 12, 7:58 PM CDT, 0 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 758 PM CDT SAT APR 12 2014 .UPDATE... ISSUED AT 750 PM CDT SAT APR 12 2014 UPDATED TO ADJUST STORM CHANCES OVERNIGHT. MAIN REASON FOR THE UPDATE WAS TO KEEP OVERNIGHT POPS TIED CLOSER TO THE BOUNDARY WHICH MEANT REMOVING THEM FOR MOST OF SOUTH CENTRAL AND ALL OF SE KS. MODELS CONTINUE TO AGREE ON BUILDING IN SOME CAPPING OVERNIGHT WHICH SHOULD KEEP THE BETTER COVERAGE ACROSS THE NORTHEAST FRINGES OF THE FORECAST AREA AFTER 06Z. LAWSON && .SHORT TERM...(THIS EVENING THROUGH TUESDAY) ISSUED AT 258 PM CDT SAT APR 12 2014 THE 17Z RAP ANALYSIS SHOWS 0-6KM SHEAR VALUES IN THE LOWER 30 KNOT RANGE ACROSS THE FORECAST AREA...WITH MLCAPES AROUND 1000 J/KG. 12.15Z RAP FORECAST OF THESE FIELDS SHOWS AN INCREASE IN DEEP LAYER SHEAR AS THE LOW LEVEL JET DEVELOPS THIS EVENING. MLCAPE VALUES MAX OUT AROUND 2000 J/KG THIS AFTERNOON DURING PEAK HEATING...WITH DEWPOINT DEPRESSIONS REACHING OVER 25 DEGREES. AT THIS TIME...NOT THAT EXCITED FOR AFTERNOON CONVECTION ACROSS THE FORECAST AREA...THERE IS JUST TOO MUCH OF A CAP IN PLACE. THE 15Z HRRR DOES PRODUCE SOME CONVECTION OVER THE FORECAST AREA ALONG THE DRYLINE AFTER 00Z...AS DOES THE 12.12Z WRF-NMM. THIS IS MAINLY EAST OF HIGHWAY 14 AND NORTH OF HIGHWAY 400. AT THAT TIME...THE DEEP LAYER SHEAR WILL BE ENOUGH FOR ORGANIZED STORMS. THIS IS ALSO THE BEST TIME FOR A TORNADO THREAT GIVEN THAT DEWPOINT DEPRESSIONS WILL HAVE COME DOWN BY THEN...JUST NOT SURE THEY WILL HAVE COME DOWN ENOUGH. CONFIDENCE IN A TORNADO THREAT IS LOW. WE ARE LOOKING AT DISCREET SUPERCELLS...WITH THE MAIN THREAT BEING LARGE HAIL. BELIEVE THE LARGE HAIL THREAT IS QUITE HIGH GIVEN THAT THERE WILL BE LITTLE CHANCE FOR ANVIL SEEDING AND THE 0-10KM SHEAR IS GREATER THAN 90 KNOTS. THINK THAT BASEBALL HAIL OR LARGER AS A MAX HAIL SIZE IS POSSIBLE FOR ANY ISOLATED SUPERCELL ALONG THE SOUTHERN PERIPHERY OF THE DEVELOPMENT AREA. IT WILL BE INTERESTING TO SEE HOW THIS PANS OUT. TONIGHT...A COLD FRONT WILL MOVE INTO THE REGION...SLOWLY ADVANCING TO THE SOUTHEAST. THIS WILL CREATE A COMPLEX WEATHER SCENARIO FOR SUNDAY THROUGH MONDAY. BEHIND THE FRONT...STRONG NORTHERLY WINDS WILL MOVE IN AS IT PASSES. BUFKIT MOMENTUM TRANSPORT SUGGESTS WINDS OF 30 MPH WITH GUSTS TO 45 MPH. BY SUNDAY AT 18Z...THE FRONT WILL BE APPROXIMATELY LOCATED FROM EMPORIA TO WINFIELD. THE BEST CHANCE OF CONVECTION WILL BE ALONG AND EAST OF THE FRONT...MAINLY ACROSS SOUTHEAST KANSAS. MOISTURE IN THE LOW LEVELS SHOULD BE MORE FAVORABLE FOR STORM DEVELOPMENT...AS WILL FORCING IN THE MID-LEVELS. FAVORABLE SHEAR/BUOYANCY COMBINATIONS...WITH MEAN WIND VECTORS MORE PARALLEL TO THE SURFACE BOUNDARY SUGGESTS A RAPID DEVELOP OF STORMS...WITH STORMS BEING ORGANIZED INTO A LINEAR FASHION. THEREFORE...THE MAIN THREAT FOR SEVERE WEATHER SHOULD BE DAMAGING WIND...WITH LARGE HAIL A SECONDARY THREAT. AS SAID EARLIER...AS THE FRONT EXITS...STRONG NORTHERLY WINDS MOVE IN. TO FURTHER COMPLICATE MATTERS...STRONG COLD ADVECTION MOVES INTO THE REGION AS WELL. SUNDAY NIGHT...THERE WILL BE A PRECIPITATION TYPE PROBLEM AS THE COLD AIR MOVES IN. SOUNDINGS SUGGESTS A CHANGE TO SNOW NORTH OF HIGHWAY 50 BY MONDAY MORNING...WITH A MIX FURTHER SOUTH. ACCUMULATIONS ARE CERTAINLY POSSIBLE...BUT NOT SIGNIFICANT. BUFKIT SOUNDING DATA FROM THE 12Z GFS SUGGESTS THE WIND COULD LAST INTO THE MORNING HOURS OF TUESDAY. HIGH PRESSURE MOVES INTO THE REGION...WITH MONDAY NIGHT IN LINE FOR A REASONABLE FROST/FREEZE SCENARIO. WITH ALL THE COMPLEX WEATHER GOING ON AHEAD OF THIS THREAT...WILL LEAVE THIS FOR LATTER SHIFTS TO CONTEMPLATE. COOK .LONG TERM...(WEDNESDAY THROUGH SATURDAY) ISSUED AT 258 PM CDT SAT APR 12 2014 ANOTHER STORM SYSTEM MOVES INTO POSITION...STRETCHING FROM THE HIGH PLAINS INTO THE UPPER MISSISSIPPI RIVER VALLEY WEDNESDAY. THIS SUGGESTS STRONG SOUTHERLY WINDS ACROSS THE REGION DUE TO A TIGHTENING PRESSURE GRADIENT. THIS WILL UNDOUBTEDLY BE A DANGEROUS DAY FOR FIRES. MOISTURE ADVECTION RETURNS INTO THE REGION WEDNESDAY NIGHT AND THURSDAY AS THE GULF OPENS. AT THIS TIME...THIS SYSTEM IS LOOKING RATHER STRONG AND COULD BRING SEVERE WEATHER INTO THE REGION FOR THE LATTER PORTION OF THE WEEK GIVEN THE FAVORABLE SHEAR/BUOYANCY COMBINATIONS AT THIS TIME. HIGH PRESSURE THEN MOVES INTO THE REGION THEREAFTER. COOK && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING) ISSUED AT 642 PM CDT SAT APR 12 2014 AVIATION CONCERNS WILL BE ISOLATED STORMS THIS EVENING AND THE PASSAGE OF A COLD FRONT ON SUN. A FEW STORMS WILL BE POSSIBLE OVER CENTRAL KS IN THE NEXT FEW HOURS WITH KSLN AND KHUT HAVING THE BEST CHANCE TO EXPERIENCE A STORM. A VERY STRONG COLD FRONT IS EXPECTED TO MOVE ACROSS THE AREA WITH THE FEATURE REACHING KRSL AROUND 15Z AND KICT AROUND 23Z. BEHIND THIS FRONT STRONG NW WINDS WILL BE IN PLACE AT SPEEDS SUSTAINED IN THE 30-35 MPH RANGE WITH GUSTS AROUND 40. MVFR CIGS WILL ALSO BE LIKELY BEHIND THE FRONT. STORMS ARE EXPECTED TO DEVELOP AHEAD OF THE FRONT OVER SOUTHEAST KS ON SUN AFTERNOON INTO THE EARLY EVENING HOURS. KCNU WILL HAVE A GOOD SHOT TO EXPERIENCE THESE STORMS WITH SEVERE STORMS POSSIBLE. LAWSON && .FIRE WEATHER... ISSUED AT 258 PM CDT SAT APR 12 2014 THE NEXT REAL FIRE WEATHER CONCERN FOR GRASSLAND WILL NOT BE UNTIL WEDNESDAY. THAT IS WHEN STRONG SOUTHERLY WINDS DEVELOP ACROSS THE AREA FROM THE SOUTHWEST AS A RESULT OF AN INCREASING PRESSURE GRADIENT. THAT SAID...THERE IS A GOOD CHANCE OF RAINFALL SUNDAY AND INTO MONDAY. THIS WITH MILD TEMPERATURES RETURNING TO THE REGION TOWARD THE END OF THE WEEK...SHOULD SPURN MORE GROWTH OF GRASSES...AS WE TREND TOWARD LESSER CURING. COOK && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 76 34 45 / 10 60 50 50 HUTCHINSON 62 69 31 45 / 20 60 60 40 NEWTON 64 74 31 43 / 20 70 50 50 ELDORADO 65 75 33 44 / 10 80 50 50 WINFIELD-KWLD 66 77 35 45 / 10 80 40 50 RUSSELL 56 56 28 45 / 20 70 70 20 GREAT BEND 56 58 28 44 / 20 60 70 30 SALINA 60 64 31 46 / 30 60 70 30 MCPHERSON 61 67 30 44 / 30 60 60 40 COFFEYVILLE 65 74 39 45 / 10 60 90 40 CHANUTE 64 73 37 44 / 10 60 80 40 IOLA 64 72 36 44 / 20 70 80 40 PARSONS-KPPF 65 74 38 45 / 10 70 80 40 && .ICT WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM TO 7 PM CDT SUNDAY FOR KSZ032-033-047- 048. &&
Hazardous weather outlook, Apr 12, 4:14 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 414 PM CDT SAT APR 12 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-132115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 414 PM CDT SAT APR 12 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS EVENING AND TONIGHT THERE IS A SMALL CHANCE OF A THUNDERSTORM THIS EVENING. SHOULD ONE DEVELOP...IT IS CAPABLE OF PRODUCING LARGE HAIL...MAINLY NORTH OF HIGHWAY 50. GRASSLAND FIRE DANGER WILL BE VERY HIGH ACROSS MOST OF THE FORECAST AREA THIS EVENING WITH STRONG SOUTHERLY WINDS AND DRY FUELS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY STRONG WINDS BEHIND AN ADVANCING COLD FRONT HAS PROMPTED A WIND ADVISORY FOR NORTH-CENTRAL KANSAS SUNDAY. SEE THE LATEST WIND ADVISORY FOR MORE DETAILS. AHEAD OF THIS COLD FRONT...THUNDERSTORMS WILL PREVAIL. SEVERE STORMS ARE EXPECTED TO DEVELOP ACROSS AREAS MAINLY ALONG AND EAST OF THE KANSAS TURNPIKE SUNDAY AFTERNOON. THE MAIN SEVERE WEATHER THREATS ARE STRONG WINDS AND LARGE HAIL. SUNDAY NIGHT...AS THE FRONT EXITS THE REGION...THE WIND WILL REMAIN RATHER STRONG...BUT THE PRECIPITATION WILL CHANGE FROM RAIN TO SNOW ACROSS AREAS ALONG AND NORTH OF THE KANSAS TURNPIKE. THE ONLY ACCUMULATIONS MAY BE A FEW TENTHS ON GRASSY SURFACES. TEMPERATURES ARE EXPECTED TO DROP INTO THE MID 20S MONDAY NIGHT...POSING A RISK TO SENSITIVE VEGETATION. GRASSLAND FIRE DANGER WILL BE VERY HIGH TO EXTREME ON WEDNESDAY AS A DEVELOPING STORM SYSTEM MOVES INTO THE HIGH PLAINS. THIS WILL ALSO CAUSE SOUTHERLY WINDS TO INCREASE TO 25 TO 30 MPH WITH GUSTS TO 45 MPH. THIS STORM SYSTEM WILL ALSO BRING ANOTHER ROUND OF THUNDERSTORMS TO THE REGION THURSDAY AND FRIDAY. AT THIS TIME...IT DOES APPEAR THAT SEVERE WEATHER IS POSSIBLE WITH THIS STORM SYSTEM. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP COOK
In the hours before
Local storm report, Apr 12, 7:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT SAT APR 12 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0754 PM HAIL LINDSBORG 38.57N 97.67W
04/12/2014 E0.88 INCH MCPHERSON KS LAW ENFORCEMENT
&&
CDJThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 13, 3:30 AM CDT | Special Weather Statement | ICT | Neosho | 30 min |
| Apr 13, 4:17 AM CDT | Freeze Watch | ICT | Barton, Ellsworth, Lincoln, McPherson, Rice, Russell and 1 more | 12 hr |
| Apr 13, 4:17 AM CDT | Freeze Watch | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 12 hr |
| Apr 13, 11:34 AM CDT | Special Weather Statement | ICT | Woodson | 26 min |
| Apr 13, 12:01 PM CDT | Special Weather Statement | ICT | Marion | 44 min |
| Apr 13, 12:54 PM CDT | Special Weather Statement | ICT | Harvey | 36 min |
| Apr 13, 12:58 PM CDT | Severe Thunderstorm Warning | ICT | Harvey, Sedgwick | 47 min |
| Apr 13, 1:22 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Sedgwick | 38 min |
| Apr 13, 1:34 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk | 41 min |
| Apr 13, 2:09 PM CDT | Special Weather Statement | ICT | Butler | 36 min |
| Apr 13, 2:12 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 48 min |
| Apr 13, 2:49 PM CDT | Special Weather Statement | ICT | Greenwood | 26 min |
| Apr 13, 2:56 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley, Elk, Greenwood | 64 min |
| Apr 13, 3:02 PM CDT | Severe Thunderstorm Warning | ICT | Chase, Greenwood, Woodson | 58 min |
| Apr 13, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 47 min |
| Apr 13, 3:17 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Greenwood, Wilson, Woodson | 43 min |
| Apr 13, 4:00 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 45 min |
| Apr 13, 4:14 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Labette, Montgomery | 61 min |
| Apr 13, 4:38 PM CDT | Freeze Warning | ICT | Barton, Butler, Chase, Cowley, Elk, Ellsworth and 14 more | 16 hr |
| Apr 13, 4:38 PM CDT | Freeze Warning | ICT | Allen, Barton, Butler, Chase, Chautauqua, Cowley and 20 more | 40 hr |
| Apr 13, 4:56 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho, Wilson | 49 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.